# SDR ASAA2015122314463

- Difficulty date: December 23, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 5,819 hours, 1,922 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL 340, RECEIVED AN FMC P/RST LIGHT ON FWD GLARESHIELD WITH VTK DISPLAYED ON F/O, PILOT FLYING ND FMA DROPPED OUT OF NAV, VNAV PATH TO CONTROL WHEEL STEERING AND NAV DATA DISAPPEARED ON F/O SIDE.  SELECTED "A" AUTOPILOT SINCE CA SIDE OK. NO SCRATCHPAD MESSAGE SO WE LOOKED AT FMC DISAGREE & FMC FAIL CHECKLIST. F/O, RIGHT, FMC APPEARED TO SELF-RECOVER AFTER 30-45 SECONDS.  PRIOR TO ATTEMPTING FMC ON BOTH LT. ACFT GROUNDED.  FMC LOGGED, FMC FAULT IN FLIGHT FAULTS. CDS LOGGED FMC NR 2, DATA INVALID.  ACCOMPLISHED FIM TASK 34-61, TASK-836.  NO HISTORY LAST 30 DAYS.  NO FURTHER ACTION REQUIRED IAW FIM TASK.
